Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 126, NWS Lincoln, IL

August 18, 2015Fulton County, Mason County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 18, 2015, 4:33 PM CDT for Fulton County, Mason County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2015, 4:33 PM CDT (21:33 UTC)
Expired
Aug 18, 2015, 5:15 PM CDT
In force
42 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 68 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 1:15 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 18, 1:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WUUS53 KILX 182133
SVRILX
ILC057-125-182215-
/O.NEW.KILX.SV.W.0126.150818T2133Z-150818T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
433 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 515 PM CDT

* AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IPAVA...OR
  13 MILES WEST OF HAVANA...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CANTON...HAVANA...LEWISTOWN...ASTORIA...ST. DAVID...IPAVA...
  DUNFERMLINE...BRYANT...LIVERPOOL...TOPEKA...CHATAUQUA PARK...DUNCAN
  MILLS...MARBLETOWN...GOOFY RIDGE AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4062 8996 4045 8990 4044 8991 4044 8989
      4034 8986 4018 9035 4019 9036 4033 9042
TIME...MOT...LOC 2132Z 238DEG 44KT 4030 9032 

HAIL...1.00IN
WIND...60MPH
 
$$

AUTEN
2 follow-up statements
836 
WWUS53 KILX 182152
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT TUE AUG 18 2015

ILC057-125-182215-
/O.CON.KILX.SV.W.0126.000000T0000Z-150818T2215Z/
MASON-FULTON-
452 PM CDT TUE AUG 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTH CENTRAL MASON AND CENTRAL FULTON COUNTIES...

AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. DAVID...OR
8 MILES SOUTH OF CANTON...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CANTON...HAVANA...LEWISTOWN...ST. DAVID...DUNFERMLINE...BRYANT...
LIVERPOOL...TOPEKA...GOOFY RIDGE...CHATAUQUA PARK...DUNCAN MILLS AND
LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4062 8996 4045 8990 4044 8991 4044 8989
      4034 8986 4023 9021 4041 9030
TIME...MOT...LOC 2152Z 238DEG 44KT 4043 9004 

HAIL...<.75IN
WIND...60MPH
 
$$

AUTEN
435 
WWUS53 KILX 182209
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
509 PM CDT TUE AUG 18 2015

ILC057-125-182219-
/O.EXP.KILX.SV.W.0126.000000T0000Z-150818T2215Z/
MASON-FULTON-
509 PM CDT TUE AUG 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON AND
CENTRAL FULTON COUNTIES WILL EXPIRE AT 515 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL ILLINOIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

LAT...LON 4062 8996 4045 8990 4044 8991 4044 8989
      4034 8986 4023 9021 4041 9030
TIME...MOT...LOC 2206Z 238DEG 44KT 4043 9004 

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:06 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 18, 3:06 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT TUE AUG 18 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 306 PM CDT TUE AUG 18 2015

CENTRAL ILLINOIS IN THE MIDST OF A PROGRESSING SEVERE WEATHER EVENT
THIS AFTERNOON AS A COLD FRONT APPROACHES THE AREA.  SCATTERED
SHOWERS AND THUNDERSTORMS GETTING A LOT OF ASSIST FROM DIURNAL HEAT
OF DAY IN HUMID AIRMASS.  WEAK OUTFLOW BOUNDARY FROM STORMS THIS
MORNING TO THE NORTHEAST HAS BEGUN TO PUSH BACK TO THE NE AS A
DEVELOPING WARM FRONT.  HOT AND HUMID WITH MORE SOUTHERLY FLOW TO
THE SOUTH, AND METARS TO THE NE MORE SOUTHEASTERLY AND SLIGHTLY
COOLER.  WEAK LAPSE RATES WOULD LEND TO MORE OF A DAMAGING WIND
THREAT, BUT TO THE NORTHWEST AND NORTH CENTRAL PORTIONS OF THE STATE
HAVE JUST ENOUGH BACKING IN THE LOW LEVEL WINDS TO PROMPT A THREAT
FOR ROTATING STORMS/ISOLATED TORNADO THREAT. CHANCES FOR WIDESPREAD
SEVERE WEATHER THREAT SHOULD DIMINISH SOMEWHAT AFTER SUNSET,
ALTHOUGH THE THUNDERSTORM RISK WILL REMAIN IN PLACE AHEAD OF THE
COLD FRONT ALL NIGHT.  CLOUDY SKIES AND LOW TEMPERATURES DROPPING TO
THE LOWER 60S NW OF THE ILLINOIS RIVER VALLEY AND STILL IN THE LOWER
70S SOUTHEAST OF I-70.

&&

.LONG TERM...(WEDNESDAY THROUGH TUESDAY)
ISSUED AT 306 PM CDT TUE AUG 18 2015

COLD FRONT TO THE NORTHWEST EXPECTED TO SLOW AS IT ENTERS
CENTRAL ILLINOIS AND PROVIDE A FOCUS FOR PRECIP CHANCES THROUGH
TOMORROW NIGHT.  SOME MAJOR DISCREPANCIES IN A FEW THINGS FOR THE
MODELS WITH THIS RUN.  THE FIRST ONE IS CONCERNING THE CLEARING OF
THE COLD FRONT CURRENTLY TO THE NW.  MODELS HAVE HELD OFF IN
CLEARING THE PRECIP OUT OF THE FA BY 06Z THURSDAY MORNING THIS RUN.
AFTER THE COLD FRONT PASSES THROUGH THE FA, AND THE SFC LOW CENTER
PULLS OFF TO THE NE THROUGH THE GREAT LAKES...HIGH PRESSURE BUILDS
BACK IN AND KEEPS THE FORECAST RELATIVELY DRY THROUGH THE END OF THE
WEEK.  THE NEXT SYSTEM IS ON TRACK FOR THE FIRST PART OF THE
WEEKEND. STILL SOME MAJOR ISSUES WITH THE ONSET OF THE PRECIP
DIFFERING BY 6 TO 12 HOURS IN THE WESTERN PORTIONS OF THE STATE SAT
NIGHT/SUN MORNING.  THIS SAME TIME DIFFERENCE ALSO REMAINS IN THE
EXIT OF THE SYSTEM FOR SUN AFTERNOON/SUN OVERNIGHT INTO MON.  AS A
RESULT THE LONG RANGE OF THE FORECAST HAS A FEW PDS WITH CHANCE POPS
WITH THE SUPERBLEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1241 PM CDT TUE AUG 18 2015
COMPLICATED AVIATION FORECAST FOR ILX TERMINALS. IN GENERAL,
TERMINALS ARE CAUGHT BETWEEN THE IMPACTS OF THE ONGOING PRECIP DUE
TO A DISTURBANCE OVER CMI...AND AN APPROACHING COLD FRONT OVER A
HOT AND HUMID AIRMASS. SOME RESIDUAL RH TRAPPED IN THE BOUNDARY
LAYER FED A LOW STRATUS DECK THAT IS SLOW TO RESOLVE IMPACTING
BMI, AND CMI TO A LESSER DEGREE. AREAS NOT IMPACTED BY THE STRATUS
ARE FILLING IN WITH A DENSE CU FIELD EITHER WAY PUTTING A BKN CIG
VERY CLOSE TO BREAK BETWEEN VFR AND MVFR. COLD FRONT TO THE NW IS
INCREASING CHANCES FOR TS IN THE OVERNIGHT, BUT NO ONE PD IS
BETTER CHANCES THAN OTHERS BEFORE DAWN AND THE MODELS SPEEDING UP
THE FRONT LATER TONIGHT AND CLEARING BEFORE 12Z IS SUSPICIOUS.
SHORT RANGE/HI RES MODELS CHANGING FROM RUN TO RUN WITH IMPACTS OF
PRECIP AS WELL. KEEPING TO TRENDS FOR OVERNIGHT VCTS, SHRA IN
HIGHEST CONFIDENCE, MVFR CIGS AT LEAST TO START EARLY MORNING
TREND, AND NOT CLEARING AS QUICKLY UNDER WEAK CYCLONIC FLOW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...HJS
Hazardous weather outlook, Aug 18, 3:11 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT TUE AUG 18 2015

ILZ027>031-036>038-040>044-047>054-061-191100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER-
SCOTT-SHELBY-STARK-TAZEWELL-WOODFORD-
311 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE
STORMS MAY PRODUCE SMALL HAIL...BUT THE MAIN THREAT IS SEVERE
WIND GUSTS AND POSSIBLY ISOLATED TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE...WITH ISOLATED FLASH FLOODING POSSIBLE.
THERE IS A SLIGHT RISK FOR SEVERE WEATHER REPORTS WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. ADDITIONAL
CHANCES FOR THUNDERSTORMS WILL DEVELOP SATURDAY THROUGH SUNDAY
NIGHT...ALTHOUGH IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ045-046-055>057-062-063-066>068-071>073-191100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION-
311 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
TONIGHT. SOME OF THESE STORMS COULD PRODUCE STRONG WIND
GUSTS...MAINLY LATE AFTERNOON AND EVENING. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE...WITH ISOLATED FLASH FLOODING
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. ADDITIONAL
CHANCES FOR THUNDERSTORMS WILL DEVELOP SATURDAY THROUGH SUNDAY
NIGHT...ALTHOUGH IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Aug 18, 12:00 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1200 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VARNA                   41.04N 89.22W
08/18/2015  M1.77 INCH       MARSHALL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Aug 18, 2:05 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
205 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
08/18/2015  M2.31 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            RAINFALL TOTAL SINCE 0600 L.

&&

OUSLEY
Special weather statement, Aug 18, 4:13 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
413 PM CDT TUE AUG 18 2015

ILZ027-028-030-031-038-190000-
KNOX-STARK-MARSHALL-WOODFORD-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...TOULON...LACON...EUREKA...
BLOOMINGTON...NORMAL
413 PM CDT TUE AUG 18 2015

...FUNNEL CLOUDS SIGHTED OVER NORTHERN PORTIONS OF CENTRAL ILLINOIS...

FUNNEL CLOUDS HAVE BEEN SIGHTED IN AREAS NORTH OF A GALESBURG TO
BLOOMINGTON LINE.

ATMOSPHERIC CONDITIONS EXIST TODAY ACROSS NORTHERN PORTIONS OF
CENTRAL ILLINOIS THAT FAVOR THE POSSIBLE FORMATION OF WEAK
CIRCULATIONS ON A PRE-EXISTING BOUNDARY. SOME OF THESE
CIRCULATIONS ARE OCCURRING UNDERNEATH DEVELOPING SHOWERS AND
THUNDERSTORMS...WHERE A FUNNEL CLOUD MAY DEVELOP. ONCE THE RAIN
BEGINS...THE FUNNEL CLOUD DISSIPATES.

LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT
THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL
CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION.

STAY ALERT AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL
CLOUD APPROACHES THE GROUND.

AUTEN
Special weather statement, Aug 18, 4:19 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
419 PM CDT TUE AUG 18 2015

ILZ036-040-041-047-049>051-182200-
MASON-SANGAMON-SCHUYLER-CASS-SCOTT-FULTON-MORGAN-
419 PM CDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MASON...MORGAN...CASS...
CENTRAL SCHUYLER...SCOTT AND SOUTHERN FULTON COUNTIES UNTIL 500 PM
CDT...

AT 419 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
VERMONT TO 10 MILES WEST OF WINCHESTER TO 40 MILES SOUTHWEST OF
ALSEY...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...BEARDSTOWN...HAVANA...RUSHVILLE...WINCHESTER...
ALEXANDER...LEWISTOWN...VIRGINIA...ASHLAND...WAVERLY...ASTORIA...
MEREDOSIA...BLUFFS...VERMONT...FRANKLIN...ST. DAVID...MURRAYVILLE...
CHANDLERVILLE...CHAPIN AND WOODSON.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 44 AND 80.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 3974 9062 3983 9057 3987 9059 3992 9054
      3997 9051 3999 9052 3998 9059 3999 9059
      4028 9055 4028 9045 4046 9045 4051 8998
      4001 9001 3952 8995 3952 9058 3958 9058
      3967 9063
TIME...MOT...LOC 2119Z 239DEG 37KT 4033 9052 3960 9065 3906 9083

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:14 PM CDTSevere Thunderstorm WarningILXFulton, Knox46 min
Aug 18, 4:19 PM CDTSpecial Weather StatementILXCass, Fulton, Morgan, Scott41 min
Aug 18, 4:51 PM CDTSevere Thunderstorm WarningILXFulton, Peoria39 min
Aug 18, 5:19 PM CDTSevere Thunderstorm WarningILXPeoria, Stark29 min
Aug 18, 6:07 PM CDTTornado WarningILXMcLean, Tazewell, Woodford23 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.